Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $ \omega$-limit sets'' [Trans. Amer. Math. Soc. 326 (1991), no. 1, 261-280; MR1010884 (91j:58133)]


Authors: Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley
Journal: Trans. Amer. Math. Soc. 333 (1992), 939-940
MSC: Primary 58F13; Secondary 26A18, 58F08
Original Article: Trans. Amer. Math. Soc. 326 (1991), 261-280.
MathSciNet review: 1154541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F13, 26A18, 58F08

Retrieve articles in all journals with MSC: 58F13, 26A18, 58F08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1154541-2
PII: S 0002-9947(1992)1154541-2
Article copyright: © Copyright 1992 American Mathematical Society